ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Gupta, Rajeev and Kumar, Surjit and Trivedi, Shailesh (2019) VON NEUMANN'S INEQUALITY FOR COMMUTING OPERATOR-VALUED MULTISHIFTS. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 147 (6). pp. 2599-2608.

Gaussier, Herve and Seshadri, Harish (2019) HOLOMORPHIC MOTIONS AND COMPLEX GEOMETRY. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 147 (1). pp. 301-313.

Das, Soumya and Ganguly, Satadal (2016) A NOTE ON SMALL GAPS BETWEEN NONZERO FOURIER COEFFICIENTS OF CUSP FORMS. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 144 (6). pp. 2301-2305.

Richard, Thomas and Seshadri, Harish (2015) NON-COERCIVE RICCI FLOW INVARIANT CURVATURE CONES. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 143 (6). pp. 2661-2674.

Sanjay, PK and Thangavelu, S (2014) DIMENSION FREE BOUNDEDNESS OF RIESZ TRANSFORMS FOR THE GRUSHIN OPERATOR. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 142 (11). pp. 3839-3851.

Misra, Gadadhar and Roy, Subrata Shyam and Zhang, Genkai (2013) REPRODUCING KERNEL FOR A CLASS OF WEIGHTED BERGMAN SPACES ON THE SYMMETRIZED POLYDISC. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 141 (7). pp. 2361-2370.

Dani, SG and Shah, Hemangi (2012) Badly approximable numbers and vectors in Cantor-like sets. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 140 (8). pp. 2575-2587.

This list was generated on Sun Apr 14 14:22:19 2024 IST.